# SDR AWXA200301197

- Difficulty date: October 9, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 36,881 hours, 16,341 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM PHX TO ATL THE FLIGHT ATTENDANT REPORTED A STRONG BURNING ODOR AND ANOTHER FLIGHT ATTENDANT SAID SHE SAW SMOKE AT SEAT ROWS 9 AND 10 RT SIDE.  ODOR DISSIPATED AFTER 1 TO 2 MINUTES.  MAINTENANCE INSPECTED THE FORWARD GALLEY OVENS, PASSENGER CALL AND READING LIGHTS, AND FORWARD AND AFT CARGO COMPARTMENTS, NO ABNORMALITIES NOTED.
